# SDR VNA2025F00030

- Difficulty date: July 21, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE SEAT RAILS STGR15 BTW FS379 TO FS385(1E/A), FS385 TO FS565(1E/A), FS581 TO FS661+16(1E/A), FS661+90 TO FS677(1E/A), FS679 TO FS720 (1E/A), FS785 TO FS851 (1E/A), FS847+18 TO FS903 (1E/A) AND FS903 TO FS974(1E/A).  LH SIDE SEAT RAILS STGR15 BTW FS379 TO FS385(1E/A), FS385 TO FS565(1E/A), FS581 TO FS661+16(1E/A), FS661+90 TO FS677(1E/A), FS679 TO FS720 (1E/A), FS785 TO FS851 (1E/A), FS847+18 TO FS903 (1E/A) AND FS903 TO FS974(1E/A) WERE EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-21-49-101-001-A01, SRM 53-31-49-101-001-A02, SRM 53-41-49-101-001-A02 AND SRM 53-51-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49
